# SDR COMA0110133

- Difficulty date: August 6, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N269CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1263
- Aircraft time: 22,291 hours, 23,308 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Track
- Component: Roller, Emb
- Component part number: PE610261
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING APPROACH INTO EYW WHEN FLAPS WERE SELECTED FROM 25 TO 45 DEGREES, FLAP DISAGREE CAUTION ACTIVATED.REPLACED THE FLAP ROLLERS FOR THE LEFT INBOARD FLAP AND THE RIGHT OUTBOARD FLAP.
